# SDR REXA2016021100180

- Difficulty date: February 11, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER HINGE LINE FAIRING PANEL 443BB IS CRACKED & REQUIRES REPLACEMENT. FABRICATED NEW SKIN FOR HINGE LINE FAIRING 443BB USING 2024T42 .063 PO 31938.  INSTALLED SERVICEABLE STIFFENER ON SKIN IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 & IAW DWG CN624-4230 REV C FOR MATERIAL.
